MathSciNet Relay Station
MathSciNet bibliographic data
MR325615 (48 #3962) 14D20 (14F05)
Ramanan, S. The moduli spaces of vector bundles over an algebraic curve. Math. Ann. 200 (1973), 69–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement